Free Access
Math. Model. Nat. Phenom.
Volume 7, Number 3, 2012
Page(s) 12 - 27
Published online 06 June 2012
  1. C. Almeder, G. Feichtinger, W. C. Sanderson, V. M. Veliov. Prevention and medication of HIV/AIDS : the case of Botswana, Central European J. Oper. Res. 15 (2007), 47–61. [CrossRef] [Google Scholar]
  2. S. Anita. Analysis and Control of Age-Dependent Population Dynamics, Kluwer, Boston, MA, 2000. [Google Scholar]
  3. S. Anita, M. Iannelli, M.Y. Kim, E.J. Park. Optimal harvesting for periodic age-dependent population dynamics, SIAM J. Appl. Math. 58 (1999), 1648–1666. [Google Scholar]
  4. B. Armbruster, M. L. Brandeau. Optimal mix of screening and contact tracing for endemic diseases, Math. Biosci. 209 (2007), 386–402. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  5. F. Ball, N. G. Becker. Control of transmission with two types of infection, Math. Biosci. 200 (2006), 170–187. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  6. V. Barbu, M. Iannelli. Controlling the SIS Epidemics, Proceedings of the Conference on Mathematical Models in Medical and Health Sciences, Nashville, Tennessee, edited by M. A. Horn, G. Simonett, G. F. Webb, 1998. [Google Scholar]
  7. V. Barbu, M. Iannelli. Optimal control of population dynamics, J. Optim. Theory Appl. 102 (1999), 1–14. [CrossRef] [Google Scholar]
  8. H. Behncke. Optimal control of deterministic epidemics, Optim. Control Appl. Meth. 21 (2000), 269–285. [Google Scholar]
  9. K. W. Blayneh, A. B. Gumel, S. Lenhart, T. Clayton. Backward Bifurcation and Optimal Control in Transmission Dynamics of West Nile Virus, Bulletin of Mathematical Biology, 72 (2010), 1006–1028. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  10. C. Castillo-Chavez, Z. Feng. Global stability of an age structured model for TB and its applications to optimal vaccination strategies, Math. Biosci. 151 (1998), 135–154. [Google Scholar]
  11. G. Feichtinger, V. M. Veliov, T. Tsachev. Maximum principle for age and duration structured systems : a tool for optimal prevention and treatment of HIV, Mathematical Population Studies, 11 (2004), 3–28. [CrossRef] [Google Scholar]
  12. Z. Feng, H. R. Thieme. Recurrent outbreaks of childhood diseases revisited : the impact of isolation, Math. Biosci. 128 (1995), 93–130. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  13. K. R. Fister, S. Lenhart. Optimal control of a competitive system with age-structure, J. Math. Anal. Appl. 291 (2004), 526–537. [CrossRef] [MathSciNet] [Google Scholar]
  14. K.P. Hadeler, J. Muller. Optimal harvesting and optimal vaccination, Math. Biosci. 206 (2007), 249–272. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  15. E. Hansen, T. Day. Optimal control of epidemics with limited resources, J. Math. Biol. 62 (2011), 423–451. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  16. H. W. Hethcote, J. A. York. Gonorrhea Transmission and Control, Lectures Notes in Biomathematics 56, Springer Verlag 1984. [Google Scholar]
  17. H. W. Hethcote. Optimal ages of vaccination for measles, Math. Biosci. 89 (1988), 29–52. [CrossRef] [Google Scholar]
  18. H. W. Hethcote, P. Waltman. Optimal vaccination schedules in a deterministic epidemic model, Math. Biosci. 18 (1973), 365–381. [CrossRef] [Google Scholar]
  19. N. Hritonenko, Y. Yatsenko. The structure of optimal time- and age-dependent harvesting in the Lotka McKendrik population model, Math. Biosci. 208 (2007), 48–62. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  20. J. M. Hyman, J. Li, E. A. Stanley. Modeling the impact of random screening and contact tracing in reducing the spread of HIV, Math. Biosci. 181 (2003), 17–54. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  21. E. Jung, S. Lenhart, Z. Feng. Optimal Control of Treatments in a Two Strain Tuberculosis Model, Discrete and Continuous Dynamical Systems 2 (2002), 473–482. [Google Scholar]
  22. S. M. Kassa, A. Ouhinou. Epidemiological models with prevalence dependent endogenous self-protection measure, Math. Biosci. 229 (2011), 41–49. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  23. X. Liu, P. Stechlinski. Pulse and constant control schemes for epidemic models with seasonality, Nonlinear Analysis : RWA 12 (2011), 931–946. [CrossRef] [Google Scholar]
  24. F.A. Milner and R. Zhao. A new mathematical model of syphilis, Math. Model. Nat. Phenom. 5 (2010), 96–108. [CrossRef] [EDP Sciences] [Google Scholar]
  25. R. Morton, K. H. Wickwire. On the optimal control of a deterministic epidemic, Adv. Appl. Prob. 6 (1974), 622–635. [CrossRef] [Google Scholar]
  26. A. Mubayi, C. Kribs Zaleta, M. Martcheva, C. Castillo-Chavez. A cost based comparison of quarantine strategies for new emerging diseases, Math. Biosc. Eng. 7 (2010), 687–717. [CrossRef] [Google Scholar]
  27. J. Muller, M. Kretzschmar, K. Dietz. Contact tracing in stochastic and deterministic epidemic models, Math. Biosci. 164 (2000), 39–64. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  28. M. L. Ndeffo Mbah, C. A. Gilligan. Optimization of control strategies for epidemics in heterogeneous populations with symmetric and asymmetric transmission, J. Theor. Biology 262 (2010), 757–763. [CrossRef] [Google Scholar]
  29. J. L. Sanders. Quantitative guidelines for communicable disease control programs, Biometrics, 27 (1971), 883–893. [CrossRef] [PubMed] [Google Scholar]
  30. A. J. Terry. Pulse Vaccination Strategies in a Metapopulation SIR model, Math. Biosc. Eng. 7 (2010), 455–477. [CrossRef] [Google Scholar]
  31. K. H. Wickwire. A note on the optimal control of carrier-borne epidemics, J. Appl. Prob. 12 (1975), 565–568. [CrossRef] [Google Scholar]
  32. K. H. Wickwire. Optimal isolation policies for deterministic and stochastic epidemics, Math. Biosci. 26 (1975), 325–346. [CrossRef] [Google Scholar]
  33. K. H. Wickwire. Mathematical models for the control of pests and infectious diseases : a survey, Theor. Pop. Biol. 11 (1977), 182–238. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.